RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 3, Pages 563–586 (Mi izv1824)  

On the behavior at infinity of the fundamental group of a homologically trivial manifold

A. Z. Dymov


Abstract: The author finds necessary and sufficient conditions for a group spectrum $G_1\leftarrow G_2\leftarrow\cdots$ to be isomorphic to a fundamental group spectrum of the end of a homologically trivial manifold.
Bibliography: 4 titles.

Full text: PDF file (2358 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:3, 529–550

Bibliographic databases:

UDC: 513.83
MSC: 57A65
Received: 27.01.1976

Citation: A. Z. Dymov, “On the behavior at infinity of the fundamental group of a homologically trivial manifold”, Izv. Akad. Nauk SSSR Ser. Mat., 41:3 (1977), 563–586; Math. USSR-Izv., 11:3 (1977), 529–550

Citation in format AMSBIB
\Bibitem{Dym77}
\by A.~Z.~Dymov
\paper On the behavior at infinity of the fundamental group of a~homologically trivial manifold
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 3
\pages 563--586
\mathnet{http://mi.mathnet.ru/izv1824}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=515782}
\zmath{https://zbmath.org/?q=an:0376.57008|0385.57005}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 3
\pages 529--550
\crossref{https://doi.org/10.1070/IM1977v011n03ABEH001734}


Linking options:
  • http://mi.mathnet.ru/eng/izv1824
  • http://mi.mathnet.ru/eng/izv/v41/i3/p563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:105
    Full text:42
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020